# SDR COMA0060468

- Difficulty date: June 5, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N962CA
- Engine: Ge CF343A1
- Engine time: 10,430 hours, 9,758 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Turbine Wheel
- Part number: 6078T57G04
- Part serial: GEE08093
- Condition: Cracked
- Location: Lt Engine
- Part time: 10,423 hours, 9,754 cycles
- Component: Fan Module, 608708G01
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REPLACEMENT OF THE NR 1 CARBON SEAL ON AIRCRAFT 7123 LEFT ENGINE 807393, A CRACK WAS DISCOVERED ON THE FAN DISK AT THE FORWARD 12:00 POSITION OF THE NR 21 FAN BLADE PIN RETAINING BORE.  THE CRACK IS APPROXIMATELY 1.5 INCHES IN LENGTH AND EXTENDS FROM THE FORWARD/TOP TO THE AFT/TOP OF THE BLADE RETAINING PIN BORE.  THE NR 21 BLADE RETAINING BUSHING ON THE DISK IS EXPOSED ON THE FRONT SIDE AND RECESSED ON THE AFT SIDE APPROXIMATELY .056 .  REMOVED AND REPLACED FAN DISK AND ALL FAN BLADES.
